Papers

Recenti pubblicazioni (Recent Papers)

  1. H. Farkas, S. Grushevsky, R. Salvati Manni}: An explicit solution to the weak Schottky problem ; arXiv:1710.02938
  2. E. Freitag, R. Salvati Manni: The G\"opel variety arXiv:1706.05816
  3. R. Auffarth, G. Codogni, R. Salvati Manni : The Gauss map and secants of the Kummer variety; arXiv:1706.01870
  4. E. Freitag, R. Salvati Manni: On the variety associated to the ring of theta constants in genus 3 arXiv:1606.04468
  5. R. Auffarth, G. P. Pirola, R. Salvati Manni : Torsion points on theta divisors , {\bf Proc. Amer. Math. Soc.} 145 (2017), 89-99; arXiv:1512.09296
  6. F. Dalla Piazza, A. Fiorentino, S. Grushevsky, S. Perna R. Salvati Manni : VECTOR-VALUED MODULAR FORMS AND THE GAUSS MAP, arXiv:1505.06370
  7. F. Dalla Piazza, A.Fiorentino, R.Salvati Manni : Plane quartics: the matrix of bitangents, Israel Journal of Mathematics Volume 217, pp 111–138 arXiv:1409.5032 Bitangentscode
  8. E. Freitag, R.Salvati Manni : Octavic theta series ,Asian Journal of Mathematics Volume 21 (2017) pp. 483-498 arXiv:1408.4537
  9. E. Freitag, R.Salvati Manni : Vector valued modular forms on three dimensional ball , To appear on TAMS arXiv:1404.3057
  10. E. Freitag, R.Salvati Manni : Vector valued hermitian and quaternionic modular forms, Kyoto Jour. Math (2015) Vol 4 819 - 836 arXiv:1402.1929
  11. E. Freitag, R.Salvati Manni : Basic vector valued Siegel modular forms of genus two, Osaka Math. Jour. (2015) n.52 Vol 3 879--895. arXiv:1312.6811
  12. F. Dalla Piazza, R.Salvati Manni : On the Coble quartic and Fourier-Jacobi expansion of theta relations, [ Int. J. Math. 26, (2015) DOI: 10.1142/S0129167X15500196]arXiv:1304.7659
  13. E. Freitag, R.Salvati Manni : Parametrization of the box variety by theta functions, {\bf Michigan Math. J.} Volume 65, Issue 4 (2016), 675-691;arXiv:1303.6495
  14. S. Grushevsky, R.Salvati Manni: On Coble quartic [ Am. Math. Jour.}( 2015 ) Volume 137, Number 3 pp. 765--790. ] arXiv:1212.1895
  15. E. Freitag, R.Salvati Manni : Some ball quotients with a Calabi--Yau model, [ Proc. Am. Math. Soc. Volume 143, Number 8, (2015), pp 3203–-3209.]arXiv:1204.3294
  16. E. Freitag, R.Salvati Manni : A three dimensional ball quotient ,[ Math. Zeit. Volume 276 ( 2014), Issue 1-2, pp 345-370]arXiv:1201.0131
  17. G. Farkas, S. Grushevsky, R.Salvati Manni, A. Verra: Singularities of theta divisors and the geometry of A_5, [ Jour,. Eu. Math. Soc. Volume 16 (2014) pp.1817-1848] arXiv:1112.6285
  18. S. Grushevsky, R.Salvati Manni: The Prym map on divisors, and the slope of A_5 ( Appendix by K. Hulek) [ Int Math Res NoticesVol. 2014 Issue 24 (2014) pp.6645-6660 ] arXiv:1107.3094
  19. E. Freitag, R. Salvati Manni: On Siegel threefolds with a projective Calabi-Yau model .[CNTP, 5 (2011) 713--750] arXiv:1103.2040
  20. S. Grushevsky, R.Salvati Manni: The Scorza correspondence in genus 3 [ Manuscripta Mathematica Volume 141, ( 2013) pp 111-124] arXiv:1009.0375
  21. S. Cynk, E. Freitag, R. Salvati Manni: The geometry and arithmetic of a Calabi-Yau Siegel threefold. [ Int. Jour. Math. } 29 (2011), 1561--1583 ] arXiv:1004.2997
  22. E. Freitag, R. Salvati Manni: Some Siegel threefolds with Calabi-Yau model II. [ Kyungpook Mathematical Journal 2013 Vol. 53, No. 2, 149—174 ] arXiv:1001.0324
  23. E. Freitag, R. Salvati Manni: Some Siegel threefolds with Calabi-Yau model. [ Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) } Vol IX (2010), 833-850 ] arXiv:0905.4150
  24. M.Oura; C.Poor; R.Salvati Manni; D.Yuen: Modular Forms of weight 8 for \Gamma_g(1,2) .[ Mathematische Annalen, Vol. 346. 2, 2010 , pag. 477-498] arXiv:0811.2259
  25. S. Grushevsky, R.Salvati Manni: On the cosmological constant for the chiral superstring [ Am. Jour. Math. 133 (2011) 1007--1027] Erratum: Am. J. Math. 134, No. 4, 1139-1142 (2012).arXiv: 0809.1391
  26. S. Grushevsky, R.Salvati Manni: The vanishing of two-point functions for three-loop superstring scattering amplitudes. [Comm. Math. Phys. vol. 294 ;(2010) p. 343-352] arXiv: 0806.0354
  27. S. Grushevsky, R.Salvati Manni: The loci of abelian varieties with points of high multiplicity on the theta divisor. [GEOMETRIAE DEDICATA, vol. 139;(2009) p. 233-247] arXiv: 0805.4148
  28. R.Salvati Manni: Remarks on Superstring amplitudes in higher genus.[Nuclear Physics B 801 163 (2008)] arXiv: 0804.0512
  29. Oura M., R.Salvati Manni: On the image of code polynomials under theta map. [JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, vol. 48;(2008) p. 895-906] arXiv:0803.4389
  30. E.Freitag, R. Salvati Manni:The modular variety of hyperelliptic curves of genus three.[ Trans. Amer. Math. Soc., 363 (2011), 281-312 ] arXiv:0710.5920
  31. S. Grushevsky, R.Salvati Manni: Jacobians with a vanishing theta-null in genus 4 . [ISRAEL JOURNAL OF MATHEMATICS, vol. 164;(2008) p. 303-315]arXiv:0605160
  32. E.Freitag, R. Salvati Manni: A five-dimensional modular variety [MANUSCRIPTA MATHEMATICA, vol. 125;(2008) p. 495-500] link
  33. J. Kramer, R. Salvati Manni: Green's currents for families of hermitian vector bundles characterizing certain vanishing loci.[ ABH. MATH. SEM. HAMB., vol. 78; (2008) p. 51-67] link
  34. S. Grushevsky, R.Salvati Manni: Singularities of the theta divisor at points of order two.[INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 15;(2007) p. 1-15] arXiv:0701.423
  35. E.Freitag, R. Salvati Manni: Modular forms for the even unimodular lattice of signature (2,10)..[JOURNAL OF ALGEBRAIC GEOMETRY, vol. 16;(2007) p. 753-791] arXiv:0511433
  36. E.Freitag, R. Salvati Manni: Some modular varieties of low dimension II. [ADVANCES IN MATHEMATICS, vol. 214;(2007) p. 132-145], link
  37. R. Salvati Manni: On the varieties defined by Riemann-Mumford's relations. [PROC. AM. MATH. SOC., vol. 135; (2007) p. 1241-1247 ]link
  38. C. Bachoc, R. Salvati Manni: On Theta series vanishing at infinity and related lattices.[ACTA ARITHMETICA, vol. 124;(2006) p. 59-71] link

Riccardo Salvati Manni

Personal

Research

Didattica